# SDR AALA202404082076

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,175 hours, 64,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 115715
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OPERATIONAL TEST OF EMERGENCY BATTERY PACK (M1694) FAILED. REMOVED AND REPLACED BATTERY PACK. OPERTIONAL TEST GOOD. PER AMM 33-51-06.
